# SDR UALA2013010400057

- Difficulty date: January 3, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 39,034 hours, 15,972 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 1312A000001
- Part serial: 786
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO GET CABIN FWD AND AFT ABOVE 68 DEGREES WITH BOTH FWD AND AFT CONT SET AT FULL WARM.   SAMC TEXT: DUE TO LAST LEG REPORT OF P2 BYPASS VALVE FAULT, CHANGE 30HH BYPASS VALVE REF AMM  21-61-53, PCN 644-9042.  REPLACED TURBINE BYPASS VALVE ON NUMBER 2 PACK PER MM.  LEAK TEST OK AND ACP CAB TEST, TEST PASSED.
